# SDR SWIA2023011367093

- Difficulty date: December 3, 2022
- Submitted: January 13, 2023
- Operation: Air carrier
- Aircraft: N926SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7687
- Aircraft time: 48,327 hours, 40,917 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Frame
- Condition: Dented
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR BS 327.763 FRAME WAS DENTED WITH A POSSIBLE CRACK ON UPPER FLANGE.   REMOVED AND INSTALLED A NEW PAX DOOR FRAME IAW DWG 601R31702 REV N,  SRM 51-42-06, AND  SRM 51-42-21. COMPLIED WITH TASK CARD 51-900-1003-SKY. OPS/LEAK CHECK FOUND GOOD
